# SDR DXTA2020111204344

- Difficulty date: November 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 5,656 hours, 3,190 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENTION WE GOT A CYAN PROX SYSTEM FAULT ALL THREE GEAR CAME DOWN AND THE MESSAGE WENT AWAY THEN DURING TAXI THE MESSAGE REAPPEARED AND WE LOST MAIN BRAKES.  
BRAKES WERE OUT FOR A FEW SECONDS THEN CAME BACK, NO ISSUES GETTING TO FBO.  CORRECTIVE ACTION: REMOVED AND REPLACED PSEU WITH MODIFIED UNIT, FUNCTIONAL CHECK GOOD AT THIS TIME.  INSTALLED PN 30227-0404 S/N 0114.
